Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some analytic or asymptotic confluent expansions for functions of several variables


Authors: H. M. Srivastava and Rekha Panda
Journal: Math. Comp. 29 (1975), 1115-1128
MSC: Primary 33A65
MathSciNet review: 0387695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper aims at presenting multivariable extensions of the recent results of J. L. Fields [5] and others (cf. [1]-[4]) on certain analytic or asymptotic confluent expansions for functions of one and two variables. It is also demonstrated how these extensions would apply, for instance, to derive an asymptotic confluent expansion for a certain class of the generalized Lauricella function of several variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0387695-X
Keywords: Analytic confluent expansion, asymptotic confluent expansion, generalized Lauricella functions, generalized Bernoulli polynomials and numbers, Vandermonde's theorem, Poincaré coefficients, confluent hypergeometric function
Article copyright: © Copyright 1975 American Mathematical Society